# SDR USAA061326

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380 S19-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 FRAME BETWEEN S-19L S-23L CRACKED.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 51-70-11, DEFECT SIZE: .50 X 1 INCH.
